# SDR DL72S011954

- Difficulty date: December 18, 2001
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N515DA
- Make and model: Boeing 727232
- Aircraft serial: 21431
- Aircraft time: 68,017 hours, 51,425 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65175061
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS 1303 FRAME INNER CHORD WAS FOUND WITH FLANGE DAMAGE FROM A HYDRAULIC CLAMP ATTACH POINT 6 INCHES ABOVE THE RT VENTRAL STAIRWELL TORQUE BOX STRUCTURE.  THE DAMAGE SECTION OF FLANGE WAS TRIMMED OUT AND REPAIRED WITH AN ALUMINUM REPAIR ANGLE PER ER/A 382311-14, REV A.
